MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX

Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Catalog Number CUR47147RB
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pads are falling apart and adhesive tabs don't stick".
 
Additional Manufacturer Narrative
The customer reported that the pads were falling apart and adhesive tabs don't stick.Physical samples were reviewed; from the box, 3 ea were opened and reviewed, and each product visually inspected was within specification.Based on the review of the samples, medline was unable to confirm the reported issue that the pads were falling apart and that there were issues with the adhesives; no root cause was identified, and medline cannot confirm the issue is manufacturing related.The divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50778500
Report Number1417592-2026-41355
Device Sequence Number10664006
Product Code NAB
UDI-Device Identifier00080196300023
UDI-Public00080196300023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47147RB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale